# SDR DALA2021010600068

- Difficulty date: January 5, 2021
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 67,328 hours, 30,895 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM +Y765 LOCATED BETWEEN FR 66 TO FR 70 AT AFT GALLEY AREA.  CORRECTIVE ACTION: REPLACED FLOOR BEAM +Y765 LOCATED BETWEEN FR 66 TO FR 70 AT AFT GALLEY AREA, AS PER A320 SRM 51-72-11.
